Skip Navigation LinksHome > April 1994 - Volume 26 - Issue 4 > An acute myocardial infarction occurring in an anabolic ster...
Medicine & Science in Sports & Exercise:
Case Study: PDF Only

An acute myocardial infarction occurring in an anabolic steroid user.

HUIE, MELVIN J.

Collapse Box

Abstract

Anabolic-androgenic steroid abuse is prevalent and has been associated with numerous adverse effects. The case being presented is of an amateur weight trainer, who suffered an acute myocardial infarction; his only significant risk factor was his nonmedical use of an anabolic steroid, nandrolone decanoate. This case presentation discusses the hematologic effects of this class of drugs and the subsequent impact on ischemic heart disease.

(C)1994The American College of Sports Medicine

Login

Article Tools

Share

Search for Similar Articles
You may search for similar articles that contain these same keywords or you may modify the keyword list to augment your search.

Connect With Us